# SDR SWAA2012062805366

- Difficulty date: June 26, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 20,177 hours, 12,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417N5212
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS ENDCAP MISSING AT ROW 1.  INSTALLED ENDCAP PER MM.
